Participants – University of Copenhagen

Forward this page to a friend Resize Print Bookmark and Share

QMath > People > Participants

Bergfinnur Durhuus

Bergfinnur Durhuus

Professor


  1. 2015
  2. Published

    Exponential Bounds on the Number of Causal Triangulations. / Durhuus, Bergfinnur; Jonsson, Thordur.

    In: Communications in Mathematical Physics, Vol. 340, No. 1, 11.2015, p. 105-124.

    Research output: Research - peer-reviewJournal article

  3. 2014
  4. Published

    A restricted dimer model on a two-dimensional random causal triangulation. / Ambjørn, Jan; Durhuus, Bergfinnur; Wheater, J. F.

    In: Journal of Physics A: Mathematical and Theoretical, Vol. 47, 365001 , 2014.

    Research output: Research - peer-reviewJournal article

  5. Published

    On the entropy of LEGO®. / Durhuus, Bergfinnur; Eilers, Søren.

    In: Journal of Applied Mathematics and Computing, Vol. 45, No. 1-2, 2014, p. 433-448.

    Research output: Research - peer-reviewJournal article

  6. 2013
  7. Published

    Star product realizations of kappa-Minkowski space. / Durhuus, Bergfinnur; Sitarz, Andrzej .

    In: Journal of Noncommutative Geometry, Vol. 7, No. 3, 2013, p. 605-645.

    Research output: Research - peer-reviewJournal article

  8. 2012
  9. Published

    Generic Ising trees. / Durhuus, Bergfinnur Jøgvan; Napolitano, George Maria.

    In: Journal of Physics A: Mathematical and Theoretical, Vol. 45, No. 18, 2012, p. 185004.

    Research output: Research - peer-reviewJournal article

  10. 2011
  11. Published

    Infinite Random Graphs as Statistical Mechanical Models. / Durhuus, Bergfinnur Jøgvan; Napolitano, George Maria.

    In: Acta Physica Polonica B, Vol. 4, No. 3, 2011, p. 287-304.

    Research output: Research - peer-reviewJournal article

  12. 2010
  13. Published

    Combinatorial aspets of pyramids of one-dimensional pieces of fixed integer length. / Durhuus, Bergfinnur; Eilers, Søren.

    In: Discrete Mathematics and Theoretical Computer Science (Online Edition), Vol. AM, 2010, p. 145-160.

    Research output: Research - peer-reviewJournal article

  14. Published

    On the Spectral Dimension of Causal Triangulations. / Durhuus, Bergfinnur; Jonsson, Thordur; Wheater, John.

    In: Journal of Statistical Physics, Vol. 139, 2010, p. 859-881.

    Research output: Research - peer-reviewJournal article

  15. Published

    The Scattering Problem for a Noncommutative Nonlinear Schrödinger Equation. / Durhuus, Bergfinnur; Gayral, Victor.

    In: SIGMA. Symmetry, Integrability and Geometry, Vol. 6, 2010.

    Research output: Research - peer-reviewJournal article

  16. 2009
  17. Published
Previous 1 2 3 4 5 6 Next

ID: 5846